# SDR CA130729017

- Difficulty date: July 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwa PT6A67
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: 122511
- Condition: Cracked
- Location: Float Support
- Part time: 1,006 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN LT FUSELAGE CLUSTER FRAME AT REAR FLOAT SUPPORT ATTACH.  ACFT FLOWN TO BASE FOR WELD REPAIRS.
